# SDR DALA2024092309345

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 21,182 hours, 2,413 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3404 - ATB - DUE TO NUMBER 2 ENGINE BLEED LEAK ECAM MSG. CORRECTIVE ACTION: REPLACED CRACKED BELLOWS AND TORN INSULATION BLANKET. OPS AND LEAK CHECK GOOD. (6341039)
